Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Factorization of prime ideal extensions in number rings

Author: Ilaria Del Corso
Journal: Math. Comp. 58 (1992), 849-853
MSC: Primary 11R27; Secondary 11Y40
MathSciNet review: 1122062
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Following an idea of Kronecker, we describe a method for factoring prime ideal extensions in number rings. The method needs factorization of polynomials in many variables over finite fields, but it works for any prime and any number field extension.

References [Enhancements On Off] (What's this?)

    K. Hensel, Untersuchung der Fundamentalgleichung einer Gattung für eine reelle Primzahl als Modul und Bestimmung der Theiler ihrer Discriminante, J. Reine Angew. Math. 113 (1894), 61-83. L. Kronecker, Grundzüge einer arithmetischen Theorie der algebraischen Grössen, J. Reine Angew. Math. 92 (1882), 1-122; Werke 2, 237-387.
  • Serge Lang, Algebra, 2nd ed., Addison-Wesley Publishing Company, Advanced Book Program, Reading, MA, 1984. MR 783636
  • Daniel A. Marcus, Number fields, Universitext, Springer-Verlag, New York-Heidelberg, 1977. MR 0457396
  • Władysław Narkiewicz, Elementary and analytic theory of algebraic numbers, 2nd ed., Springer-Verlag, Berlin; PWN—Polish Scientific Publishers, Warsaw, 1990. MR 1055830

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R27, 11Y40

Retrieve articles in all journals with MSC: 11R27, 11Y40

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society